# SDR CA060219001

- Difficulty date: January 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 17,033 hours
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Seal
- Part number: 1158100714
- Condition: Cut
- Location: Torque Shaft
- Component: Torque Shaft
- Component part number: 1158110499
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUBBER SEAL DETERIORATED ALLOWING METAL SPRING TO CUT A LARGE GROOVE IN THE TORQUE SHAFT.
